# SDR SWIA201642050

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 35,920 hours, 30,349 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED HYD 3B LOW PRESSURE WHEN SELECTING GEAR DOWN, GEAR DISAGREE MSG AND NOSE GEAR DOOR WARNING.  AFTER SECOND ATTEMPT GEAR DID COME DOWN AND LOCKED.  PERFORMED EXTENSION AND RETRACTION OF THE NLG AND MLG IAW AMM.  OPS CHECK GOOD.  FLAP SYSTEM OPS CHECK GOOD IAW AMM.  VISUAL INSPECTION OF GEAR DOORS AND FLAPS, NO DAMAGE NOTED.
